anyhow about a yr. ago he had lap band done and has lost 125 pounds since then he was ok untill sep 09 he started to have sinus infections and his head would feel like it was spining and major pressuer in his head and tingley feeling in his arm , so the doctor said he has anxoiety and has been on meds since , hes also on antibotics for major infection in his sinuuses and our sex life had droped , very badley because we have been trying to concieve (conceive) for a while now and no success, so he had a test done and his testastorne level is 29 and he is also lacking vitamin d very bad , what can he do i dont think he is suffering from anxoiety i think its the vidamin d thats very low its causing the t cells to drop , he is depending on the anxoiety pilss very much now
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.